# SDR CALA2023050901436

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757324
- Aircraft serial: 32585
- Aircraft time: 65,713 hours, 20,432 cycles
- Engine time: 25,061 hours, 18,801 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

APU OIL QTY VERIFIED HMG OPERATES NORMAL, PLACING APU ON MEL. COMPLIED WITH MEL. DISPATCH DESK: 30   NAME: A.G.                 DATE: 09-MAY-23- NOC      DESK: 757  NAME: DARRIN               DATE: 09-MAY-23- APPROVED MEL CARD 4911C. OIL LEAK CAUSED THE APU TO FAIL AN INFLIGHT START. ETOPS VERIFICATION FLIGHT IS REQUIRED AFTER REPAIR. FOUND APU OIL QUANTITY EMPTY.  FOUND CASE DRAIN LINE LEAKING OIL.
